# SDR HNAA2022081500248

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 50,503 hours, 48,063 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION NLG WILL NOT RETRACT LG LEVER DISAGREE MESSAGE DISPLAYED ON EICAS ... CMC DISPLAYS 2 OCC OF LG UP/DN PROX SW/LGUE FAIL & LG NOSE UP PROX SW FAIL.T/S W/FIM 32-61-00-810-802-A DIA 001.COMPLETED BLKS 1 THRU 5 ONLY FINDING LOOSE C/P  ON PROX SW.R/R BOTH NLG UP PROX SW'S IRT 32-61-01-NO FIX.CORRECTIVE ACTION CONTINUED ON LOG PAGE 264807            CONT. FROM LOG PAGE 264807 SEQ#1.PERFORMED LANDING GEAR OPS CHECK IRT 32-32-00.CYCLED GEAR SIX TIMES-NO DEFECTS OR EICAS MSG.CONNECTED LAND GEAR PROX BOX GSE344 NO FAULTS OR MSGS.PERFORMED FREE FALL-NO FAULTS OR MSGS IRT 32-70-12.REMOVED TEST BOX OK FOR SERVICE AT THIS TIME.
